MathSciNet Relay Station
MathSciNet bibliographic data
MR2091853 34B18 (34B15)
Yao, Qingliu Solution and positive solution for a semilinear third-order two-point boundary value problem. Appl. Math. Lett. 17 (2004), no. 10, 1171–1175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement